# SDR CA040720007

- Difficulty date: June 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 5,011 hours
- Engine: Cont IO360GB
- Propeller: Mcauly D2AF34C306
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: YZ2RQ1T
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED SWITCH CRACKED ALONG MATING HALVES.  SWITCH HALVES DO NOT APPEAR TO HAVE BEEN BONDED PROPERLY.
